# SDR NWAA09353305

- Difficulty date: February 2, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EPSU (14WL) MESSAGE DURING TEST, REPLACED BATTERY AND TESTS, OK. (K)
